2 citations to https://www.mathnet.ru/rus/facm1
  1. Seoyoung Kim, Chi Hoi Yip, Semin Yoo, “Multiplicative structure of shifted multiplicative subgroups and its applications to Diophantine tuples”, Can. J. Math.-J. Can. Math., 2025, 1  crossref
  2. М. Р. Габдуллин, “О квадратах во множестве элементов конечного поля с ограничениями на коэффициенты при разложении по базису”, Матем. заметки, 100:6 (2016), 807–824  mathnet  crossref  isi  scopus; M. R. Gabdullin, “On the Squares in the Set of Elements of a Finite Field with Constraints on the Coefficients of Its Basis Expansion”, Math. Notes, 101:2 (2017), 234–249  mathnet  crossref